# SDR AALA20120518009

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 35,734 hours, 14,978 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Skin
- Condition: Dented
- Location: Equipment Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EMERGENCY EQUIPMENT DOOR EXTERNAL SKIN.  NEW OUTER SKIN FABRICATED AND INSTALLED PER ESO 60381 PAGE 602A.
